# SDR F3LA2009091000175

- Difficulty date: September 10, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 28,332 hours, 13,754 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: D57251216201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C068922. DURING C-6 C-CHECK, INSPECTION NOTED PYLON HYDRAULIC LINE FEED THROUGH DOUBLER, DAMAGED AT MAIN PRESSURE LINE. MAINTENANCE REPAIRED IAW ENGINEERING AUTHORIZATION A9-57R-31339.
